# SDR DALA12017035521

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 81,695 hours, 34,893 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON INBD SKIN . CRACK APPROX .250" LONG AT FWD TOP AREA OF CUTOUT.  ACCOMPLISHED DETAILED INSPECTION OF THE INBD SKIN IAW PRI 488100-14, REV B, PEV ORIG. NO FURTHER DAMAGE TRIMMED OUT DAMAGE IAW STEP 2 OF PRI 488100-14, REV B, REV ORIG HIGH FREQ EDDY CURRENT SURFACE SCAN INSPECT IAW NDT MANUAL D634N301, PART 6, 51-00-19.  NO CRACKS ARE PRESENT IAW PRI 488100-14, REV B, REV 1, STEP 7 TRIMMED AND DRILLED DOUBLER.  COMPLETED REPAIR IAW PRI 488100-14, REV B, REV 3.
